Feynman–Kac representation of Fully Nonlinear PDEs and Applications - Archive ouverte HAL Access content directly
Journal Articles Acta Mathematica Vietnamica Year : 2015

Feynman–Kac representation of Fully Nonlinear PDEs and Applications

(1)
1

Abstract

The classical Feynman-Kac formula states the connection between linear parabolic partial differential equations (PDEs), like the heat equation, and expectation of stochastic processes driven by Brownian motion. It gives then a method for solving linear PDEs by Monte Carlo simulations of random processes. The extension to ( fully) nonlinear PDEs led in the recent years to important developments in stochastic analysis and the emergence of the theory of backward stochastic differential equations (BSDEs), which can be viewed as nonlinear Feynman-Kac formulas. We review in this paper the main ideas and results in this area, and present the implications of these probabilistic representations for the numerical resolution of nonlinear PDEs, together with some applications to stochastic control problems and model uncertainty in finance.

Dates and versions

hal-01172293 , version 1 (07-07-2015)

Identifiers

Cite

H. Pham. Feynman–Kac representation of Fully Nonlinear PDEs and Applications. Acta Mathematica Vietnamica, 2015, 40 (2), pp.255-269. ⟨10.1007/s40306-015-0128-x⟩. ⟨hal-01172293⟩
65 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More